# SDR CALA2024081600441

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 52,937 hours, 18,820 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSCREEN STARTED SQUEALING PASSING 10000 FEET AND AGAIN UP ON ACCELERATING THROUGH LOCKING UNLOCKED FOR SIGN OFF THIS ITEM HAS BEEN CLEARED IN REF ON LOGPAGE 8925960. OK FOR SERVICED PARTS USED: 00-0609-3-7622,QTY :1 40-0604-3-0119,QTY :1
